, Volume 29, Issue 5, pp 943-958
Date: 23 Jan 2013

The existence of pseudo-almost periodic solutions of third-order neutral differential equations with piecewise constant argument

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper, we present some existence theorems for pseudo-almost periodic solutions of differential equations with piecewise constant argument by means of pseudo-almost periodic solutions of relevant difference equations.